# SDR C2XA08CL101

- Difficulty date: August 27, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DSM FLIGHT NR 2636 THE CREW REPORTED A FUEL 1 LOW LEVEL MSG IN FLIGHT.  THE FLIGHT DIVERTED IN DSM AND LANDED WITHOUT INCIDENT.  THE FUEL QUANTITY INDICATOR WAS ACCURATE.  THE SYSTEM WAS PLACED ON MEL SUPPLEMENT TO FOLLOW.
